MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 SOFT 7MM X 15CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 SOFT 7MM X 15CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0035477150
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to the automated manufacturing execution system (mes) system there are controls in the manufacturing process to ensure the product met specifications upon release.During visual inspection, the subject coil delivery wire was noted to be kinked/bent.The subject main coil was seen to be stretched, and main coil suture was damaged.The proximal end of the subject coil delivery wire was seen to be broken/fractured.The functional inspection was not carried out due to damage.The reported event is covered in the device direction for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported event "main coil broken/fractured during preparation" and "main coil failed/unable to detach" it could not be replicated during device analysis; however, the analysis results are consistent with the reported event.The device failed to meet specifications when received for complaint investigation based on the analyzed anomalies noted to the device.It was reported that during the embolization procedure, when the subject coil was removed from the hoop, the distal part was found to be broken.Despite this, the coil was prepared and used but at attempts to detach it failed.The device was returned for analysis, and the subject coil delivery wire was found to be kinked/bent.The subject main coil was noted to be stretched, and main coil suture was damaged.Also, proximal part of the delivery wire was seen to be broken/fractured.Due to the condition of the returned device, no functional testing was performed.Based on all available information and analysis of the device, it is probable that the reported defect occurred removal of the product from the hoop therefore an assignable cause of ¿handling damage¿ will be assigned to "main coil broken/fractured during preparation", this issue is most likely due to handling of the product or a portion of the product during the clinical procedure, upon removal from the packaging, or during preparation prior to use.And still physician proceed with broken device therefore an assignable cause of ¿use error¿ will be assigned to analyzed " main coil failed/unable to detach", "main coil stretched", "main coil suture damage "and "coil delivery wire broken/fractured during use" as issue investigation confirms that there was an act or omission of an act that resulted in a different medical product response than intended by the manufacturer and/or expected by the user.An assignable cause of 'handling damage' will be assigned to the analyzed 'coil delivery wire kinked/bent' since this issue is most likely due to handling of the product or portion of the product during the clinical procedure, upon removal of the product from the packaging, or preparation of the product prior to use.
 
Event or Problem Description
It was reported that during the removal of the subject coil from the hive (dispenser hoop), it was noticed that the distal region of the subject coil was broken.Yet, the subject coil was prepared and positioned inside the aneurysm, when attempted to detach it the subject coil was unable to get detached.There was a surgical delay of 5-10 min due to the reported event.The procedure was completed successfully.No clinical consequences were reported to the patient due to this event.The subject coil was returned for analysis and the device investigation revealed that the subject coil delivery wire was broken/fractured during use.No clinical consequences were reported to the patient due to this event.

Brand Name
TARGET 360 SOFT 7MM X 15CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key23874178
Report Number3008881809-2025-00742
Device Sequence Number18759515
Product Code HCG
UDI-Device Identifier04546540676566
UDI-Public(01)04546540676566(17)270128(10)24696566
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K242243
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberM0035477150
Device Lot Number24696566
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/10/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/19/2025
Initial Report FDA Received Date12/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DISTAL ACCESS CATHETER (BENCHMARK); EXCELSIOR SL-10 MICROCATHETER (STRYKER); INZONE (STRYKER); NEUROMAX SHEATH; SYNCHRO GUIDEWIRE (STRYKER)
Patient SexMale